# SDR SWIA20230503228

- Difficulty date: February 28, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE POSSIBLE CRACK ON LEFT ENG. PYLON CANTED RIB. (MARKED)     (C-CHECK RO 4/30/2023)    REMOVED AND INSTALLED 1 EA NEW LOWER DRAG BRACE ON LH ENGINE PYLON PN 601-37030-1 PER CRJ 200 SRM 51-42-21 AND DWG # 601-37003 REV T. SEE CONTINUATION FOR FURTHER DETAILS.
